RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 1, Pages 47–54 (Mi tmf726)  

Miura-type transformations of nonlinear partial differential equations integrable by the $\bar\partial$-problem method

A. I. Zenchuk

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: A new method is suggested for constructing Miura-type transformations for systems of nonlinear equations of mathematical physics integrable by the $\bar\partial$-problem method using a generalized normalization function in the $\bar\partial$-problem. Examples of these transformations for the Kadomtsev–Petviashvili equation are considered.

DOI: https://doi.org/10.4213/tmf726

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:1, 431–437

Bibliographic databases:

Received: 21.09.1998

Citation: A. I. Zenchuk, “Miura-type transformations of nonlinear partial differential equations integrable by the $\bar\partial$-problem method”, TMF, 119:1 (1999), 47–54; Theoret. and Math. Phys., 119:1 (1999), 431–437

Citation in format AMSBIB
\Bibitem{Zen99}
\by A.~I.~Zenchuk
\paper Miura-type transformations of nonlinear partial differential equations integrable by the $\bar\partial$-problem method
\jour TMF
\yr 1999
\vol 119
\issue 1
\pages 47--54
\mathnet{http://mi.mathnet.ru/tmf726}
\crossref{https://doi.org/10.4213/tmf726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702808}
\zmath{https://zbmath.org/?q=an:0976.37040}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 1
\pages 431--437
\crossref{https://doi.org/10.1007/BF02557341}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081250900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf726
  • https://doi.org/10.4213/tmf726
  • http://mi.mathnet.ru/eng/tmf/v119/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:201
    Full text:71
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019